TITLE

Spectral Collocation and Waveform Relaxation Methods with Gegenbauer Geconstruction for Nonlinear Conservation Laws

AUTHOR(S)
Jackiewicz, Z.; Zubik-Kowal, B.
PUB. DATE
January 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 1, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563988

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics